IJPAM: Volume 119, No. 4 (2018)

Title

APPROXIMATE GENERALIZED CUBIC MAPPINGS
IN MODULAR SPACES

Authors

Hark-Mahn Kim$^1$, Young Soon Hong$^2$
Department of Mathematics
Chungnam National University
99 Daehak-ro, Yuseong-gu, Daejeon 34134, REPUBLIC OF KOREA

Abstract

In this article, we investigate an alternative generalized Hyers-Ulam stability theorem of a modified cubic functional equation in a modular space $X_\rho$ without using the Fatou property on the modular function $\rho.$

History

Received: December 6, 2017
Revised: July 26, 2018
Published: July 27, 2018

AMS Classification, Key Words

AMS Subject Classification: 39B82, 39B72, 16W25
Key Words and Phrases: generalized Hyers-Ulam stability; modular spaces; Fatou property; convex modular.

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66, doi.org/10.2969/jmsj/00210064.

2
C. Borelli and G.L. Forti, On a general Hyers-Ulam stability result, Internat. J. Math. Math. Sci. 18 (1995), 229-236, doi:10.1155/S0161171295000287.

3
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59-64, doi:10.1007/BF02941618.

4
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436, doi:10.1006/jmaa.1994.1211, doi.org/10.1006/jmaa.1994.1211.

5
H. Kim and Y. Hong, Approximate Cauchy-Jensen type mappings in modular spaces, Far East J. Math. Sci. 102, No. 7 (2017), 1319-1336, doi.org/10.17654/ms102071319.

6
H. Kim and Y. Hong, Approximate quadratic mappings in modular spaces, Int. J. Pure Appl. Math. 116 (2017), 31-43, doi.org/10.12732/ijpam.v116i1.3.

7
H. Koh and D. Kang, Approximate generalized cubic $*$-derivations, J. Funct. Spaces, 2014, Article ID. 757956, 6 pages, doi:10.1155/2014/757956.

8
D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224, doi:10.1073/pnas.27.4.222.

9
A. Najati, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, Turkish J. Math. 31 No. 4 (2007), 395-408.

10
J.M. Rassias, On the stability of the Euler-Lagrange functional equation, Chinese J. Math. 20 No. 2 (1992), 185-190, doi.org/10.1515/dema-1996-0411.

11
Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300, doi:10.1090/S0002-9939-1978-0507327-1.

12
G. Sadeghi, A fixed point approach to stability of functional equations in modular spaces, Bull. Malays. Math. Sci. Soc. 37 No. 2 (2014), 333-344, doi.org/10.5666/kmj.2015.55.2.313.

13
F. Skof, Local properties and approximations of operators, Rend. Sem. Mat. Fis. Milano, 53 (1983), 113-129.

14
S.M. Ulam, Problems in Modern Mathematics, Chap. VI, Wiley, New York, (1960).

15
K. Wongkum, P. Chaipunya, and P. Kumam, On the generalized Ulam-Hyers-Rassias stability of quadratic mappings in modular spaces without $\Delta_2$-conditions, J. Funct. Spaces, Vol. 2015, Article ID. 461719, 6 pages, doi:10.1155/2015/461719.

How to Cite?

DOI: 10.12732/ijpam.v119i4.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 119
Issue: 4
Pages: 627 - 638


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).